Medical Questions > General Forum Topics > General Q and A Forum

Is it harmful to take Diovan with Niacin?

Must Read
Chronic pain affects more than 70 million Americans. But what is pain? And how can pain management help relieve different types of pain? Basic facts here....
How does the nervous system work to register pain? And what are the major causes of acute and chronic pain? Plus, who's at risk of pain here....
Acute and chronic pain manifest different symptoms. Learn the difference here and know when to seek medical help for pain....
Diovan and Niacin
Did you find this post helpful?
|

User Profile
replied May 11th, 2017
The combination of Diovan (Valsartan) and Niacin is used frequently in management of hypertension and hyperlipedimia.

The combination is safe and there is nothing that you have to worry about.


|
Did you find this post helpful?
Quick Reply
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our General Q and A , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.